К абстрактной теории оптимального управления. I

В.А. Якубович

Sibirskij matematiceskij zurnal (1977)

  • Volume: 18, Issue: 3, page 685-707
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Якубович, В.А.. "К абстрактной теории оптимального управления. I." Sibirskij matematiceskij zurnal 18.3 (1977): 685-707. <http://eudml.org/doc/61641>.

author = {Якубович, В.А.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {abstract theory; optimal control; necessary extremum conditions},
language = {rus},
number = {3},
pages = {685-707},
publisher = {Izd. AN SSSR},
title = {К абстрактной теории оптимального управления. I},
url = {http://eudml.org/doc/61641},
volume = {18},
year = {1977},

AU - Якубович, В.А.
TI - К абстрактной теории оптимального управления. I
JO - Sibirskij matematiceskij zurnal
PY - 1977
VL - 18
IS - 3
SP - 685
EP - 707
LA - rus
KW - abstract theory; optimal control; necessary extremum conditions
UR - http://eudml.org/doc/61641
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.